Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 8, 2014, 9:24 PM CDT for 9 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 9:24 PM CDT (02:24 UTC)
- Expired
- Jun 8, 2014, 11:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Donley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 10 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:13 PM CDT | FLASH FLOOD | 1 Nw Canyon, TX | 18 TO 24 INCHES OF WATER OVER THE ROAD AT THE HUNSLEY HILLS BARRICADES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
525 WGUS54 KAMA 090224 FFWAMA TXC011-065-117-129-233-341-359-375-381-090430- /O.NEW.KAMA.FF.W.0007.140609T0224Z-140609T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 924 PM CDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... CARSON COUNTY IN THE PANHANDLE OF TEXAS... EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS... EXTREME WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS... POTTER COUNTY IN THE PANHANDLE OF TEXAS... RANDALL COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS... SOUTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1130 PM CDT * AT 924 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES EAST OF MASTERSON TO 4 MILES SOUTHWEST OF DAWN. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PANHANDLE... HEREFORD... CLAUDE... CANYON... BORGER... AMARILLO... WILDORADO... WHITE DEER... WAYSIDE... WASHBURN... VALLEY DE ORO... UMBARGER... STINNETT... SKELLYTOWN... SANFORD... PALO DURO CANYON... MASTERSON... LAKE TANGLEWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN HIGH WATER LEVELS AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE INTERSTATE SHOULD HIGH WATER BE OBSERVED. && LAT...LON 3476 10251 3590 10192 3588 10109 3476 10107 $$ JMG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:36 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 8, 6:36 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
636 PM CDT SUN JUN 8 2014
.AVIATION...
SOUTHEAST AND SOUTH SURFACE WINDS WILL PREVAIL THIS EVENING. BY 04Z
MONDAY...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED TO IMPACT ALL
TERMINALS. VARIABLE AND GUSTY WINDS WILL ACCOMPANY THUNDERSTORMS...
WITH POTENTIAL FOR GUSTS OF 50 KT THIS EVENING. AMENDMENTS WILL
LIKELY BE FORTHCOMING AS BETTER SENSE OF TIMING AND CHARACTERISTICS
OF THUNDERSTORMS IS ATTAINED. STRONG COLD FRONT WILL ARRIVE AT
ALL TERMINALS BEFORE 12Z MONDAY...WITH SURFACE WINDS SHIFTING TO
NORTH NORTHWEST. EXPECT THUNDERSTORMS TO END SHORTLY AFTER FRONTAL
PASSAGE...WITH VFR CONDITIONS TO FOLLOW.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2014/
DISCUSSION...
ONE MORE ROUND OF THUNDERSTORMS TONIGHT...WITH HEAVY RAINS...STRONG
WINDS...LARGE HAIL AND ISOLATED TORNADOES ALL POSSIBLE.
ONLY MINOR ADJUSTMENTS HAVE BEEN MADE TO THE FORECAST. HAVE EXTENDED
FLASH FLOOD WATCH FOR ALL SECTIONS UNTIL 9 AM MONDAY MORNING.
MOISTURE FEED HAS CONTINUED ALL DAY. STRONG SHORTWAVE TROF AND
ASSOCIATED JET STREAK WILL ARRIVE BEFORE 06Z. SOME PROGGED
THICKNESS DIFFLUENCE EXPECTED TO MIGRATE ACROSS THE FORECAST AREA
OVERNIGHT. ENHANCED LOW-LEVEL CONVERGENCE WILL OCCUR WITH
PASSAGE OF STRONG COLD FRONT...WHICH IS EXPECTED TO CLEAR ALL
BUT SOUTHEAST PART OF FORECAST AREA BY 7 AM.
HAVE BEGUN ENDING THIS PRECIPITATION EVENT DURING MONDAY. EXPECT
MUCH MORE STABLE AIR TO MOVE INTO AREA BEHIND COLD FRONT. COULD SEE
A FEW SHOWERS OR NON-SEVERE THUNDERSTORMS MONDAY AFTERNOON IN
NORTHEAST SECTIONS...WHERE COLDER AIR ALOFT AND SOME WRAP-AROUND
MOISTURE COULD RESULT IN LIGHT PRECIPITATION. HAVE REMOVED MONDAY
NIGHT POPS AS DRIER AIR MOVES IN AND CONFLUENT NORTHWEST FLOW ALOFT
DEVELOPS.
NO CHANGES TO LATER PERIODS. HAVE KEPT LOW THUNDERSTORM POPS FOR
WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY NIGHT AS MOISTURE MAKES
ITS RETURN. 03
COCKRELL
FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH NEXT WEEK GIVEN THE RECENT AND EXPECTED HEAVY RAIN. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 59 74 50 85 59 / 60 20 5 0 0
BEAVER OK 59 73 54 83 59 / 70 30 10 0 0
BOISE CITY OK 53 70 47 85 57 / 70 20 5 0 5
BORGER TX 59 73 54 87 64 / 70 20 5 0 0
BOYS RANCH TX 58 76 51 89 61 / 70 20 5 0 5
CANYON TX 60 76 50 85 58 / 60 20 5 0 0
CLARENDON TX 63 78 53 86 62 / 70 30 5 0 0
DALHART TX 55 73 48 85 56 / 70 20 5 0 5
GUYMON OK 57 72 52 86 59 / 70 20 10 0 0
HEREFORD TX 59 76 49 85 58 / 60 20 0 0 0
LIPSCOMB TX 61 73 53 82 60 / 70 30 10 0 0
PAMPA TX 60 73 51 84 60 / 70 30 5 0 0
SHAMROCK TX 65 78 54 85 62 / 70 30 5 0 0
WELLINGTON TX 66 80 56 87 62 / 70 40 5 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
03/02Hazardous weather outlook, Jun 8, 9:16 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 916 PM CDT SUN JUN 8 2014 OKZ001>003-TXZ001>020-091245- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 916 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IN EFFECT FOR ALL SECTIONS OF THE PANHANDLES. THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH TONIGHT. HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WINDS AND HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING ARE THE MAIN THREATS WITH THE STORMS. ALSO...ISOLATED TORNADOES WILL BE POSSIBLE...PARTICULARLY ACROSS THE WESTERN PARTS OF THE PANHANDLES...WHERE A TORNADO WATCH IS IN EFFECT UNTIL 11 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR REMAINING SECTIONS OF THE PANHANDLES UNTIL 4 AM MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL COME TO AN END ON MONDAY. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 9 AM MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES WEDNESDAY...WEDNESDAY NIGHT AND THURSDAY NIGHT. SOME STORMS MAINLY WEDNESDAY THROUGH THURSDAY NIGHT MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES TONIGHT...AND AGAIN WEDNESDAY THROUGH THURSDAY NIGHT. COCKRELL
In the hours before
Special weather statement, Jun 8, 7:27 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 727 PM CDT SUN JUN 8 2014 OKZ001-TXZ001-090115- CIMARRON OK-DALLAM TX- 727 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAM AND CIMARRON COUNTIES UNTIL 815 PM CDT... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF KEYES TO 11 MILES NORTH OF TEXLINE...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... BOISE CITY... WHEELESS... KEYES... KENTON... GRIGGS... FELT... BLACK MESA PARK... TEXLINE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3698 10207 3655 10212 3606 10303 3698 10299 TIME...MOT...LOC 0027Z 293DEG 29KT 3695 10238 3652 10293 ANDRADE
Special weather statement, Jun 8, 8:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 816 PM CDT SUN JUN 8 2014 TXZ006-011-090200- HARTLEY TX-OLDHAM TX- 816 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM AND SOUTHERN HARTLEY COUNTIES UNTIL 900 PM CDT... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF ROMERO TO 8 MILES NORTH OF GLENRIO...MOVING EAST SOUTHEAST AT 40 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... VEGA... ROMERO... CHANNING... BOYS RANCH... ADRIAN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 5 AND 45. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3585 10219 3522 10221 3519 10302 3583 10301 TIME...MOT...LOC 0116Z 269DEG 29KT 3571 10286 3530 10298 ANDRADE
Special weather statement, Jun 8, 8:21 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 821 PM CDT SUN JUN 8 2014 OKZ001-002-TXZ001-002-090200- CIMARRON OK-DALLAM TX-SHERMAN TX-TEXAS OK- 821 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...DALLAM... WESTERN TEXAS AND SOUTHEASTERN CIMARRON COUNTIES UNTIL 900 PM CDT... AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF EVA TO 6 MILES WEST OF DALHART...MOVING EAST SOUTHEAST AT 40 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... GUYMON... STRATFORD... TEXHOMA... HOUGH... GRIGGS... GOODWELL... EVA... WARE... CONLEN... STURGIS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3698 10110 3607 10225 3607 10301 3698 10195 TIME...MOT...LOC 0121Z 270DEG 25KT 3686 10179 3607 10259 ANDRADE
Special weather statement, Jun 8, 8:48 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 848 PM CDT SUN JUN 8 2014 TXZ011-012-016-017-090230- DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 848 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDALL...WESTERN POTTER...OLDHAM AND NORTHERN DEAF SMITH COUNTIES UNTIL 930 PM CDT... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CHANNING TO 5 MILES NORTHWEST OF SIMMS...MOVING EAST SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... VEGA... WILDORADO... VALLEY DE ORO... SIMMS... BUSHLAND... BOYS RANCH... ADRIAN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 65. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3561 10190 3500 10196 3496 10294 3560 10276 TIME...MOT...LOC 0148Z 270DEG 30KT 3559 10235 3508 10269 ANDRADE
Special weather statement, Jun 8, 9:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 901 PM CDT SUN JUN 8 2014 OKZ002-TXZ001>003-006>008-090245- DALLAM TX-HANSFORD TX-HARTLEY TX-HUTCHINSON TX-MOORE TX-SHERMAN TX-TEXAS OK- 901 PM CDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...MOORE...NORTHWESTERN HUTCHINSON...EASTERN HARTLEY...WESTERN HANSFORD...SOUTHEASTERN DALLAM AND TEXAS COUNTIES UNTIL 945 PM CDT... AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HOOKER TO 15 MILES WEST OF LAKE MEREDITH...MOVING EAST SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... GUYMON... STRATFORD... DUMAS... TYRONE... TEXHOMA... OPTIMA... HOUGH... HOOKER... HARDESTY... GOODWELL... SUNRAY... HARTLEY... GRUVER... FOUR WAY... CHANNING... CACTUS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3697 10097 3565 10170 3567 10257 3697 10166 TIME...MOT...LOC 0200Z 275DEG 25KT 3693 10131 3565 10178 ANDRADE
Local storm report, Jun 8, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG BOYS RANCH 35.51N 102.25W
06/08/2014 OLDHAM TX FIRE DEPT/RESCUE
SEVERAL TREES BLOWN DOWN. ESTIMATED 60 MPH. VERY HEAVY
RAIN ALSO.
&&
EVENT NUMBER AMA1400436
COCKRELLThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:16 PM CDT | Special Weather Statement | AMA | Oldham | 44 min |
| Jun 8, 8:21 PM CDT | Special Weather Statement | AMA | Dallam | 39 min |
| Jun 8, 8:48 PM CDT | Special Weather Statement | AMA | Oldham | 42 min |
| Jun 8, 9:01 PM CDT | Special Weather Statement | AMA | Hansford, Moore, Sherman | 44 min |
| Jun 8, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 66 min |
| Jun 8, 9:21 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 54 min |
| Jun 8, 9:44 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson | 61 min |
| Jun 8, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 43 min |
| Jun 8, 10:47 PM CDT | Flash Flood Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 3 hr |
| Jun 8, 11:42 PM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 48 min |
| Jun 8, 11:52 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Randall | 4 hr |
| Jun 9, 12:11 AM CDT | Flash Flood Warning | AMA | Randall | 4 hr |
| Jun 9, 11:34 AM CDT | Wind Advisory | AMA | Dallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb and 4 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.